Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2002, with author Pirillo G., in the category ALL (or show them all):   (Items found: 3)


2002  [top]
  • Justin J., Pirillo G.: On a characteristic property of Arnoux-Rauzy sequences, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 36 (4), 385-388 (200, 2002
  • Justin J., Pirillo G.: Episturmian words and episturmian morphisms, Theoretical Computer Science 276 (1-2), 281-313, 2002
  • Pirillo G.: Fibonacci word and Sturmian words, Scientiae Mathematicae Japonicae 55 (3), 641-647, 2002
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -